# SDR SWAA2015070841513

- Difficulty date: June 4, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 38,967 hours, 25,484 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6545855
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM WEB CRACKED BETWEEN BS 927 - 947.  REPAIRED WEB IAW EA.
